Phase resetting effects for robust cycles between chaotic sets

Ashwin, P., Field, M., Rucklidge, A.M. et al. (1 more author) (2003) Phase resetting effects for robust cycles between chaotic sets. Chaos: An Interdisciplinary Journal of Nonlinear Science, 13 (3). pp. 973-981. ISSN 1054-1500



  • Ashwin, P.
  • Field, M.
  • Rucklidge, A.M.
  • Sturman, R.
Copyright, Publisher and Additional Information: Copyright © 2003 American Institute of Physics. This is an author produced version of an article published in Chaos. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
  • Published: September 2003
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 10 Feb 2006
Last Modified: 26 Oct 2016 14:30
Published Version:
Status: Published
Refereed: Yes
Identification Number:

Share / Export